# SDR AALA202207188001

- Difficulty date: July 7, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,366 hours, 10,575 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COCKPIT DOOR DECOMPRESSION PANEL MISSING LATCH. INSTALLED LATCH ON DECOMPRESSION PANEL AT COCKPIT DOOR PER AMM 52-51-14-400-801.
